MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00542430
Medical Device Problem Codes Optical Problem (3001); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.
 
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-06439 for the exalt model d scope.It was reported that an exalt model d scope was used with an exalt d controller during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.During the procedure, the exalt controller shutdown and visualization was lost.The procedure was completed with a reusable scope.There was no patient complications reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block h11: the returned exalt controller was analyzed and passed all functional tests performed.With all the available information boston scientific concludes the reported event was not confirmed.The most probable cause is device problem excluded which indicates that the investigation findings clearly confirm that there was no problem with the device.
 
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-06439 for the exalt model d scope and 3005099803-2025-06219 for the exalt d controller.It was reported that an exalt model d scope was used with an exalt d controller during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.During the procedure, the exalt controller shutdown and visualization was lost.The procedure was completed with a reusable scope.There was no patient complications reported as a result of the event.

Brand Name
EXALT CONTROLLER
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23651580
Report Number3005099803-2025-06219
Device Sequence Number4769767
Product Code FDT
UDI-Device Identifier08714729990901
UDI-Public(01)08714729990901(11)210623(10)2117401045
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542430
Device Catalogue NumberM00542430
Device Lot Number2117401045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown